VOL. 30 · NO. 4 | December, 1959
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 30 (4), (December, 1959) DOI: 10.1214/aoms/1177706068
No abstract available
Front Matter
Ann. Math. Statist. 30 (4), (December, 1959)
No abstract available
Articles
Robert J. Buehler
Ann. Math. Statist. 30 (4), 845-863, (December, 1959) DOI: 10.1214/aoms/1177706070
No abstract available
David L. Wallace
Ann. Math. Statist. 30 (4), 864-876, (December, 1959) DOI: 10.1214/aoms/1177706071
No abstract available
Charles Stein
Ann. Math. Statist. 30 (4), 877-880, (December, 1959) DOI: 10.1214/aoms/1177706072
No abstract available
E. L. Lehmann
Ann. Math. Statist. 30 (4), 881-884, (December, 1959) DOI: 10.1214/aoms/1177706073
M. Zelen, L. S. Joel
Ann. Math. Statist. 30 (4), 885-895, (December, 1959) DOI: 10.1214/aoms/1177706074
No abstract available
D. Guthrie Jr., M. V. Johns Jr.
Ann. Math. Statist. 30 (4), 896-925, (December, 1959) DOI: 10.1214/aoms/1177706075
No abstract available
Irwin Guttman
Ann. Math. Statist. 30 (4), 926-938, (December, 1959) DOI: 10.1214/aoms/1177706076
Leon H. Herbach
Ann. Math. Statist. 30 (4), 939-959, (December, 1959) DOI: 10.1214/aoms/1177706077
Werner Gautschi
Ann. Math. Statist. 30 (4), 960-963, (December, 1959) DOI: 10.1214/aoms/1177706078
Wm. Jackson Hall
Ann. Math. Statist. 30 (4), 964-969, (December, 1959) DOI: 10.1214/aoms/1177706079
No abstract available
Charles Stein
Ann. Math. Statist. 30 (4), 970-979, (December, 1959) DOI: 10.1214/aoms/1177706080
No abstract available
H. Leon Harter
Ann. Math. Statist. 30 (4), 980-999, (December, 1959) DOI: 10.1214/aoms/1177706081
Frederic M. Lord
Ann. Math. Statist. 30 (4), 1000-1004, (December, 1959) DOI: 10.1214/aoms/1177706082
No abstract available
R. Wormleighton
Ann. Math. Statist. 30 (4), 1005-1017, (December, 1959) DOI: 10.1214/aoms/1177706083
I. Richard Savage
Ann. Math. Statist. 30 (4), 1018-1023, (December, 1959) DOI: 10.1214/aoms/1177706084
Meyer Dwass
Ann. Math. Statist. 30 (4), 1024-1028, (December, 1959) DOI: 10.1214/aoms/1177706085
Jerome Klotz
Ann. Math. Statist. 30 (4), 1029-1033, (December, 1959) DOI: 10.1214/aoms/1177706086
John E. Walsh
Ann. Math. Statist. 30 (4), 1034-1040, (December, 1959) DOI: 10.1214/aoms/1177706087
B. V. Shah
Ann. Math. Statist. 30 (4), 1041-1050, (December, 1959) DOI: 10.1214/aoms/1177706088
No abstract available
Manohar Narhar Vartak
Ann. Math. Statist. 30 (4), 1051-1062, (December, 1959) DOI: 10.1214/aoms/1177706089
No abstract available
Junjiro Ogawa
Ann. Math. Statist. 30 (4), 1063-1071, (December, 1959) DOI: 10.1214/aoms/1177706090
No abstract available
H. A. David, Beverly E. Arens
Ann. Math. Statist. 30 (4), 1072-1081, (December, 1959) DOI: 10.1214/aoms/1177706091
D. A. Gardiner, A. H. E. Grandage, R. J. Hader
Ann. Math. Statist. 30 (4), 1082-1096, (December, 1959) DOI: 10.1214/aoms/1177706092
No abstract available
R. C. Bose, Norman R. Draper
Ann. Math. Statist. 30 (4), 1097-1112, (December, 1959) DOI: 10.1214/aoms/1177706093
David Blackwell, J. L. Hodges Jr.
Ann. Math. Statist. 30 (4), 1113-1120, (December, 1959) DOI: 10.1214/aoms/1177706094
David L. Wallace
Ann. Math. Statist. 30 (4), 1121-1130, (December, 1959) DOI: 10.1214/aoms/1177706095
Gunnar Ekman
Ann. Math. Statist. 30 (4), 1131-1134, (December, 1959) DOI: 10.1214/aoms/1177706096
K. C. S. Pillai, Tito A. Mijares
Ann. Math. Statist. 30 (4), 1135-1140, (December, 1959) DOI: 10.1214/aoms/1177706097
E. N. Gilbert
Ann. Math. Statist. 30 (4), 1141-1144, (December, 1959) DOI: 10.1214/aoms/1177706098
No abstract available
E. M. L. Beale, C. L. Mallows
Ann. Math. Statist. 30 (4), 1145-1151, (December, 1959) DOI: 10.1214/aoms/1177706099
Otto Hans
Ann. Math. Statist. 30 (4), 1152-1157, (December, 1959) DOI: 10.1214/aoms/1177706100
S. G. Ghurye, David L. Wallace
Ann. Math. Statist. 30 (4), 1158-1164, (December, 1959) DOI: 10.1214/aoms/1177706101
No abstract available
R. G. Laha
Ann. Math. Statist. 30 (4), 1165-1174, (December, 1959) DOI: 10.1214/aoms/1177706102
C. Derman, M. V. Johns Jr., G. J. Lieberman
Ann. Math. Statist. 30 (4), 1175-1191, (December, 1959) DOI: 10.1214/aoms/1177706103
T. Kawata
Ann. Math. Statist. 30 (4), 1192-1214, (December, 1959) DOI: 10.1214/aoms/1177706104
No abstract available
Mark Kac, David Slepian
Ann. Math. Statist. 30 (4), 1215-1228, (December, 1959) DOI: 10.1214/aoms/1177706105
No abstract available
David Blackwell, Leo Breiman, A. J. Thomasian
Ann. Math. Statist. 30 (4), 1229-1241, (December, 1959) DOI: 10.1214/aoms/1177706106
David Blackwell
Ann. Math. Statist. 30 (4), 1242-1244, (December, 1959) DOI: 10.1214/aoms/1177706107
Notes
N. L. Johnson
Ann. Math. Statist. 30 (4), 1245-1247, (December, 1959) DOI: 10.1214/aoms/1177706108
No abstract available
V. P. Bhapkar
Ann. Math. Statist. 30 (4), 1248-1251, (December, 1959) DOI: 10.1214/aoms/1177706109
No abstract available
William Feller
Ann. Math. Statist. 30 (4), 1252-1253, (December, 1959) DOI: 10.1214/aoms/1177706110
No abstract available
Shu-Teh Chen Moy
Ann. Math. Statist. 30 (4), 1254-1257, (December, 1959) DOI: 10.1214/aoms/1177706111
No abstract available
C. G. Khatri
Ann. Math. Statist. 30 (4), 1258-1262, (December, 1959) DOI: 10.1214/aoms/1177706112
Gerald S. Rogers
Ann. Math. Statist. 30 (4), 1263-1264, (December, 1959) DOI: 10.1214/aoms/1177706113
No abstract available
Articles
Leo A. Aroian
Ann. Math. Statist. 30 (4), 1265, (December, 1959) DOI: 10.1214/aoms/1177706114
No abstract available
A. Dvoretzky, J. Kiefer, J. Wolfowitz
Ann. Math. Statist. 30 (4), 1265, (December, 1959) DOI: 10.1214/aoms/1177706115
No abstract available
John Gurland
Ann. Math. Statist. 30 (4), 1265-1266, (December, 1959) DOI: 10.1214/aoms/1177706116
No abstract available
Charles Jordan
Ann. Math. Statist. 30 (4), 1266, (December, 1959) DOI: 10.1214/aoms/1177706117
No abstract available
Paul R. Rider
Ann. Math. Statist. 30 (4), 1266-1267, (December, 1959) DOI: 10.1214/aoms/1177706118
No abstract available
B. V. Shah
Ann. Math. Statist. 30 (4), 1267, (December, 1959) DOI: 10.1214/aoms/1177706119
No abstract available
George P. Steck
Ann. Math. Statist. 30 (4), 1267, (December, 1959) DOI: 10.1214/aoms/1177706120
No abstract available
Howard G. Tucker
Ann. Math. Statist. 30 (4), 1267-1268, (December, 1959) DOI: 10.1214/aoms/1177706121
No abstract available
Robert A. Wijsman
Ann. Math. Statist. 30 (4), 1268-1270, (December, 1959) DOI: 10.1214/aoms/1177706122
No abstract available
News
Ann. Math. Statist. 30 (4), 1271-1278, (December, 1959) DOI: 10.1214/aoms/1177706123
No abstract available
Ann. Math. Statist. 30 (4), 1279-1286, (December, 1959) DOI: 10.1214/aoms/1177706124
No abstract available
Publications
Ann. Math. Statist. 30 (4), 1286, (December, 1959) DOI: 10.1214/aoms/1177706125
No abstract available
Back Matter
Ann. Math. Statist. 30 (4), (December, 1959)
No abstract available
Back to Top